International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 4, Pages 825-827
The -statistically convergent sequences are not an -space
Department Of Mathematics, Ohio University-Chillicothe, Chillicothe 45601, OH, USA
Received 26 September 1994; Revised 30 November 1994
Copyright © 1995 Jeannette Kline. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In ths note show that under certain restrictions on a nonnegative regular summability
matrix , the space of -statistically convergent sequences cannot be endowed with locally convex